I am 19 years old and I haven't had a period for a year, so my gyno ran some test and things came back normal, so the she put me on Provera and that induced my period. I was supposed to wait 3 months and if I didn't get a period I was to come back, well I didn't get one so she ran some more test and it turned out I had an over amount of testosterone so she prescribed me a Birth Control call Lo Loestrin Fe.This is my first time ever being on BC and I started it two weeks ago. However on the second week I got my period and she said that it will happen but it was suppose to las for a couple of days but it has lasted for two weeks now. I need help is this normal for just starting the pill or should I go back and talk to her about it?
It is likely breakthrough bleeding. A fairly common side effect. You should wait a while before going back. If you are not bleeding very heavy, wait for a month. It will most often just stop after a few weeks. Your doctor can do a few things if it does not stop by itself - stop the pill for a !**@! the dose, change to a different type of pill or give it more time. If you are feeling tired, take an iron supplement until you get to the 4 iron pills at the end of your pack. Don't overdose on iron though.
It sounds like your doctor thinks you have PCOS (ovarian cysts). This will normally highten your androgens (testosterone), and birth control pills is how it is controlled.